Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2007
    Volume: 186
    Number: 1
    DBLP: db/journals/amc/amc186.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 184  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Gang Li, Rongwei Guo.
    Comments on "Formulation of fuzzy linear programming problems as four-objective constrained optimization problems".
    Applied Mathematics and Computation 2007, Volume 186 (0) 2007
    Conference paper
    Yongfu Su, Xiaolong Qin.
    General iteration algorithm and convergence rate optimal model for common fixed points of nonexpansive mappings.
    Applied Mathematics and Computation 2007, Volume 186 (0) 2007
    Conference paper
    Michael Nwogugu.
    Some issues in disintermediation and securitization.
    Applied Mathematics and Computation 2007, Volume 186 (0) 2007
    Conference paper
    W. J. Lv, Z. W. Yang, M. Z. Liu.
    Stability of the Euler-Maclaurin methods for neutral differential equations with piecewise continuous arguments.
    Applied Mathematics and Computation 2007, Volume 186 (0) 2007
    Conference paper
    Yu Yaxuan.
    Rational formal solutions of hybrid lattice equation.
    Applied Mathematics and Computation 2007, Volume 186 (0) 2007
    Conference paper
    M. Z. Liu, Jianfang Gao, Z. W. Yang.
    Oscillation analysis of numerical solution in the theta-methods for equation x'(t)+ax(t)+a
    Applied Mathematics and Computation 2007, Volume 186 (0) 2007
    Conference paper
    G. B. Loghmani, M. Ahmadinia.
    Numerical solution of sixth order boundary value problems with sixth degree B-spline functions.
    Applied Mathematics and Computation 2007, Volume 186 (0) 2007
    Conference paper
    Zengji Du, Zhanbing Bai.
    Asymptotic solutions for a second-order differential equation with three-point boundary conditions.
    Applied Mathematics and Computation 2007, Volume 186 (0) 2007
    Conference paper
    R. K. Mohanty.
    An implicit high accuracy variable mesh scheme for 1-D non-linear singular parabolic partial differential equations.
    Applied Mathematics and Computation 2007, Volume 186 (0) 2007
    Conference paper
    Yisheng Song, Rudong Chen.
    Viscosity approximative methods to Cesàro means for non-expansive mappings.
    Applied Mathematics and Computation 2007, Volume 186 (0) 2007
    Show item 1 to 10 of 184  

    Your query returned 184 matches in the database.